# SDR RAIA971014

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1818
- Condition: Failed
- Location: Cabin
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7406 - STL - PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED PASSENGER DOOR EMERGENCY LIGHT BULB.  (M)
